# SDR SWIA202266094

- Difficulty date: May 21, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N931EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8015
- Aircraft time: 30,155 hours, 30,649 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: None
- Condition: Chafed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LH AILERON UPPER SKIN SHROUD CHAFFED FORWARD OUTBOARD SIDE (MARKED)      (C-CHECK RO 7/9/2022)    REMOVED AND REPLACED LEFTHAND AILERON LEADING EDGE SKIN P/N: CC670-13052-3 IAW CRJ 200 SRM 51-42-21 / CRJ 200 SRM 51-42-06 / CRJ 200 SRM 51-42-13 AND DRAWING CC670-13000 REV -D (SEE CONTINUATION SHEET FOR FURTHER DETAILS)
